Arrangements of ideal type are inductively free release_cbgwbisjkfdp3cwbs6volfz76e

by Michael Cuntz, Gerhard Roehrle, Anne Schauenburg


NOTE: currently batch computed and may include additional references sources, or be missing recent changes, compared to entity reference list.
Fuzzy reference matching is a work in progress!
Read more about quality, completeness, and caveats in the fatcat guide.
Showing 1 - 18 of 18 references (in 106ms)

via grobid
ABC + 16] T. Abe, M. Barakat, M. Cuntz, T. Hoge, and H. Terao, The freeness of ideal subarrangements of Weyl arrangements, J. Eur. Math. Soc. (JEMS) 18 (2016), no. 6, 1339-1348.

via grobid
T. Abe, Divisionally free arrangements of hyperplanes, Invent. Math. 204 (2016), no. 1, 317-346.

via grobid
M. Barakat and M. Cuntz, Coxeter and crystallographic arrangements are inductively free, Adv. Math. 229 (2012), no. 1, 691-709.

via fuzzy
The Magma Algebra System I: The User Language
1997   Journal of symbolic computation
doi:10.1006/jsco.1996.0125 [PDF]

via grobid
N. Bourbaki, Groupes et algèbres de Lie, ch. 4, 5 et 6,Éléments de mathématique, Hermann, Paris, 1968.

via grobid
M. Cuntz and I. Heckenberger, Weyl groupoids of rank two and continued fractions, Algebra & Number Theory 3 (2009), 317-340.

via grobid
, Weyl groupoids with at most three objects, J. Pure Appl. Algebra 213 (2009), no. 6, 1112-1128.

via grobid
, Finite Weyl groupoids of rank three, Trans. Amer. Math. Soc. 364 (2012), no. 3, 1369- 1393.

via grobid
, Finite Weyl groupoids, J. Reine Angew. Math. 702 (2015), 77-108.

via grobid
M. Cuntz, Crystallographic arrangements: Weyl groupoids and simplicial arrangements, Bull. London Math. Soc. 43 (2011), no. 4, 734-744.

via grobid
J. M. Douglass, The adjoint representation of a reductive group and hyperplane arrangements, Represent. Theory 3 (1999), 444-456.

via grobid
P. Orlik and H. Terao, Coxeter arrangements are hereditarily free, Tôhoku Math. J. 45 (1993), 369-383.

via grobid
, Arrangements of hyperplanes, Grundlehren der Mathematischen Wissenschaften, vol. 300, Springer-Verlag, Berlin, 1992.

via fuzzy
Arrangements of ideal type
Gerhard Röhrle
2017   Journal of Algebra

via grobid
E. Sommers and J. Tymoczko, Exponents for B-stable ideals, Trans. Amer. Math. Soc. 358 (2006), no. 8, 3493-3509.

via fuzzy
Arrangements of hyperplanes and their freeness I
Hiroaki Terao

via grobid
Institut für Algebra, Zahlentheorie und Diskrete Mathematik, Fakultät für Mathematik und Physik, Gottfried Wilhelm Leibniz Universität Hannover, Welfengarten 1, D-30167

via grobid
Hannover, Germany E-mail address: Fakultät für Mathematik, Ruhr-Universität Bochum, D-44780 Bochum, Germany E-mail address: Fakultät für Mathematik, Ruhr-Universität Bochum, D-44780 Bochum, Germany E-mail address: